MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT
Model Number 1002822
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in germany.It was reported that the patient faced an infusion set tubing detachement event on (b)(6) 2025.The tubing was detached at site connector.Infusion set was used for 3 to 7 hours.Blood glucose level was 500 mg/dl at the time of the event.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.A complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6001913, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6001913 was manufactured according to the work instruction (wi) version 105 and manufactured in the line l6 on 20-jun-2023, with a total of (b)(4) units.An nc 1693442 for components mixed in packaging.The sub-assembly: gluing of tubing of the lot # 3f03150 was manufactured according to the wi version 55 and manufactured in the machine sc02, on 17-jun-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: one non-conformance (nc) was raised during the process unrelated to the malfunction reported, therefore, no nc raised related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/9 PINK TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23071932
Report Number3003442380-2025-13869
Device Sequence Number4785922
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2026
Device Model Number1002822
Device Lot Number6001913
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown